Context: More than 50% of Americans use dietary supplements, and 60-70% fail to report this use to their physicians. Intoxication from vitaminDsupplements has been rarely reported butmaynow occur more frequently. This may be attributable to an increase in vitamin D supplement intake due to the findings that deficiency is common and has been associated with a number of disease states. Objective: We report two cases of vitamin D intoxication with dietary supplements made in the United States caused by manufacturing and labeling errors. Methods: Case histories were obtained, and serial laboratory data (calcium and vitamin D metabolites) were measured. Each dietary supplement was analyzed by UV spectrophotometry followed by HPLC. Results: In both cases, repetitive inquiries were required to elicit the use of dietary supplements. Because of significant manufacturer errorsanda labeling error, patientshadbeenconsumingmore than 1000 times the recommended daily dose of vitamin D 3. Hypercalcemia is directly proportional to serum 25-hydroxyvitamin D [25(OH)D] but not 1,25-dihydroxyvitamin D levels. It took approximately 1 yr to normalize 25(OH)D levels. However, once 25(OH)D levels decreased below 400 ng/ml, both patients became normocalcemic and asymptomatic without long-term sequelae. Conclusions: Although rare, vitamin D intoxication should be considered in the differential diagnosis of hypercalcemia. Patients should be asked whether they are using dietary supplements, and serial questioning may be required because patients may not consider these supplements to be potential health risks. Errors in the manufacturingandlabeling of dietary supplementsmadein the United States may place individuals at increased risks for side effects.